# SDR AALA951328

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46709
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3060698101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS ON RIGHT BUSINESS SECTION OF CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR ON RIGHT SIDE OF BUSINESS CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
